# SDR QXEA2018011900021

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 23,055 hours, 24,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: CSP19243
- Condition: Recessed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED MAIN CABIN DOOR UNABLE TO OPEN FROM OUTSIDE DUE TO DOOR HANDLE IS RECESSED. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. MCD HANDLE RECESSED DUE TO DEFECTIVE BUMPER. REPLACED BUMPER, ALL CHECKS GOOD. RETURNED TO SERVICE.
